Alert archive / Minnesota / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 113, NWS Twin Cities, MN

July 31, 2024Stevens County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 31, 2024, 5:07 PM CDT for Stevens County, Minnesota. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2024, 5:07 PM CDT (22:07 UTC)
Expired
Jul 31, 2024, 5:45 PM CDT
In force
38 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Damage threat
Destructive
Hail
2.75 in
Wind
50.0 mph

County Stevens County, MN

The radar

The Aberdeen radar (KABR), 187 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 5:24 PM CDTHAIL 1Donnelly, MNReport from mPING: Quarter (1.00 in.).
Jul 31, 5:38 PM CDTHAIL 1.257 Sw Hoffman, MNReport from mPING: Half Dollar (1.25 in.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 31, 12:14 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 10.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2024-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3282 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2024-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3282 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
823 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

359 
WUUS53 KMPX 312207
SVRMPX
MNC149-312245-
/O.NEW.KMPX.SV.W.0113.240731T2207Z-240731T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
507 PM CDT Wed Jul 31 2024

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Northern Stevens County in west central Minnesota...

* Until 545 PM CDT.

* At 507 PM CDT, a severe thunderstorm was located near Donnelly, or
  10 miles northwest of Morris, moving east at 20 mph.

  THIS IS A DESTRUCTIVE STORM FOR DONNELLY.

  HAZARD...Baseball size hail.

  SOURCE...Law enforcement.

  IMPACT...People and animals outdoors will be severely injured. 
           Expect shattered windows, extensive damage to roofs, 
           siding, and vehicles.

* This severe thunderstorm will be near...
  Donnelly around 510 PM CDT.

Other locations impacted by this severe thunderstorm include Alberta
and Fish Lake.

This includes U.S. Highway 59 between mile markers 168 and 177.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to shelter inside a strong building, and stay away from windows.

&&

LAT...LON 4576 9609 4576 9583 4561 9580 4555 9618
      4572 9624
TIME...MOT...LOC 2207Z 253DEG 16KT 4565 9611 

THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Borghoff
2 follow-up statements
636 
WWUS53 KMPX 312224
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
524 PM CDT Wed Jul 31 2024

MNC149-312245-
/O.CON.KMPX.SV.W.0113.000000T0000Z-240731T2245Z/
Stevens MN-
524 PM CDT Wed Jul 31 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHEASTERN STEVENS COUNTY...

At 522 PM CDT, a severe thunderstorm was located over Donnelly, or 7
miles northwest of Morris, moving east at 20 mph.

THIS IS A DESTRUCTIVE STORM FOR DONNELLY.

HAZARD...Baseball size hail.

SOURCE...Law enforcement.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

This severe thunderstorm will remain over mainly rural areas of
northeastern Stevens County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 4576 9609 4576 9583 4561 9580 4558 9604
      4574 9617
TIME...MOT...LOC 2222Z 251DEG 18KT 4569 9598 

THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

BPH
900 
WWUS53 KMPX 312240
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
540 PM CDT Wed Jul 31 2024

MNC149-312249-
/O.EXP.KMPX.SV.W.0113.000000T0000Z-240731T2245Z/
Stevens MN-
540 PM CDT Wed Jul 31 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STEVENS COUNTY
WILL EXPIRE AT 545 PM CDT...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However, small hail and heavy rain are still
possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
west central Minnesota.

&&

LAT...LON 4576 9609 4576 9583 4561 9580 4558 9604
      4574 9617
TIME...MOT...LOC 2239Z 253DEG 16KT 4571 9589 

$$

BPH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 1:53 PM CDT, 3 hours 14 minutes earlier. Its key messages:

  • Enhanced risk (3 of 5) today across western and southern Minnesota. The primary hazards include large hail and damaging wind gusts up to 80 MPH.
  • Severe storms are possible this afternoon across western and central Minnesota, with uncertainty regarding potential secondary development this evening across SW & S Minnesota.
  • Heat and Humidity continue through Saturday before cooler temperatures arrive the second half of the weekend.
Area forecast discussion, Jul 31, 1:53 PM CDT, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
153 PM CDT Wed Jul 31 2024

.KEY MESSAGES...

- Enhanced risk (3 of 5) today across western and southern
  Minnesota. The primary hazards include large hail and
  damaging wind gusts up to 80 MPH.

- Severe storms are possible this afternoon across western and
  central Minnesota, with uncertainty regarding potential
  secondary development this evening across SW & S Minnesota.

- Heat and Humidity continue through Saturday before cooler
  temperatures arrive the second half of the weekend.

&&

.DISCUSSION...
Issued at 142 PM CDT Wed Jul 31 2024

A regional view captures an mid-level wave on water vapor
imagery across central Dakotas. An ongoing mesoscale convective
system (MCS) is apparent over western Minnesota. This will our
immediate concern for severe weather this afternoon across west-
central Minnesota. The potential for additional development
further south remains uncertain at this time, but a high-end
instability (5000+ j/kg) is in place across much of central &
southern Minnesota. Forecast soundings indicate favorable
vertical shear, very steep mid level lapse rates 8.0-8.5C+ , and
elongated hodographs over western Minnesota. This environment
will be capable of producing both large hail (initially) and
damaging wind gust (60 mph+). Downdraft CAPE is not to be
overlooked with 1500+ j/kg present over much of the area, lining
up with moist low levels but drier air aloft that are able to
support severe wind gusts to potentially destructive (80 mph+).
SPC expanded the Enhanced risk (3 of 5) further NE with the
1630z update to better match recent observational trends. A
remnant elevated storm across the Dakotas has become better
organized over the past hour or two as it moves into a better
thermodynamic environment across eastern SD/western MN. The
storm has likely transitioned to surface-based storm as it taps
into extreme instability ahead of it. Radar imagery reveals our
line has began to exhibit bowing as it enters western Minnesota.
This would be indicative of a wind producing storm. Previous
observations across E SD show this line has a history of
producing 60 to 70 mph gusts. This line should continue to track
ENE impacting portions of western and central Minnesota. A
severe thunderstorm watch is out for portions of west-central MN
with the primary concern of damaging wind gusts, large hail.

There is some uncertainty with the southern extent of this line. The
better upper level forcing is confined to the northern portion of
the ongoing MCS. An approaching wave will provide additional upper
level forcing but it currently lags behind our MCS. We may not see
additional development on the initial ongoing MCS, but we could see
additional convection initiation across southwestern and southern
Minnesota late afternoon/evening as the better upper level support
arrives. The first MCS will add additional uncertainty with
convective debris (cirrus) impacting heating across portions of
southern Minnesota. The best odds for secondary development would
favor along and south of the Minnesota river. We are planning to
send up a special 19Z balloon launch at our office in Chanhassen to
better sample the convective environment ahead of the ongoing
storms. This should help answer a few of those remaining forecast
questions about this ongoing MCS and potential secondary development
this afternoon/evening over SW MN. I'll aim to send out an AFD
update later this today.

Thursday will feature a few lingering showers and thunderstorms
across eastern Minnesota and western Wisconsin. The main concern
with these storms will be the potential for brief bursts of heavy
rain and locally gusty winds. Temperatures will run a good 5 to 10
degrees cooler Thursday, but humidity will remain with dew point
temperatures in the mid 60s to lower 70s. Showers and storms will
taper off Thursday evening and we'll begin to dry out for a day or
two. Friday will be dry and mostly sunny. High temperatures return
to the upper 80s and lower 90s with Tds in the 60s and lower 70s.

Saturday and Sunday will see the return of potential showers and
storms across the Upper Midwest. Saturday will be our final hot and
humid day for this forecast period with highs in the low 90s and low
70 dewpoints. There is some potential for low-end heat heat
headlines Saturday across western Minnesota and the Twin Cities
metro but it remains borderline for now. Our attention turns to a
weak surface boundary that is tied to an trough over NE NOAM east of
Hudson Bay. Storm development will be favored across northern
Minnesota Saturday evening before expanding further south as the
boundary sags south into central Minnesota. Sunday will bring a
renewed chance for showers and storms as a mid-level shortwave
provides another uptick of forcing along the quasi-stationary
boundary draped across the Upper Midwest. Potential for any severe
seems low at this time, but the finer details will be worked out
this weekend. Early next week looks to offer a most pleasant Summer
forecast for early August with temperatures in the 70s and 80s with
a break from annoying humidity.

&&

.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 104 PM CDT Wed Jul 31 2024

The main concern through this evening will be the track and timing
of a thunderstorm complex capable of damaging winds. Current
radar has a cluster of severe storms along the central MN/SD
border, and this complex is expected to impact AXN & STC over
the next 1-3 hours. More uncertain is whether complex will build
more to the south, and potentially bring severe thunderstorm
impacts to RWF/MKT/MSP later this afternoon & early evening.
Winds in excess of 40 kts are expected with these thunderstorms
and potentially could gust as high as 70-80 kts. Current
thinking is that we will see additional development tot he south
of the ongoing complex, so have included a TEMPO for TSRA for
2-3 hours late this afternoon and early this evening. More
uncertain is the potential for thunderstorms this evening behind
the ongoing complex. The chance is lower wherever thunderstorms
occur this afternoon, but become much more likely at
RWF/MKT/MSP if the ongoing complex does not show any further
development. For now, have handled this with a PROB30 mention
but this will be upgraded or removed based on convective trends
later this afternoon.

After the precip tonight, MVFR ceilings are expected to develop
early tomorrow morning & persist through much of the morning.

KMSP...Very complex forecast regarding thunderstorms chances
this afternoon & evening. The main window for thunderstorms and
severe wind gusts currently looks to be between 5-8 PM. However,
this depends on additional development occurring along the
ongoing thunderstorm complex along the MN/SD border. If this
development does not occur, a later round of thunderstorms
(possibly severe) looks more possible, closer to 7-10 PM. Wind
gusts over 40 kts are likely if the thunderstorm complex reaches
MSP this evening with gusts around 70 kts possible.

/OUTLOOK FOR KMSP/
THU PM...CHC MVFR -SHRA/-TSRA. Wind N 5-10 kts
FRI...VFR. Wind NW 5-10 kts.
SAT...VFR. Wind SW 5-10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.

&&

DISCUSSION...BPH
AVIATION...ETA
Hazardous weather outlook, Jul 31, 3:26 PM CDT, 1 hour 41 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
326 PM CDT Wed Jul 31 2024

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
012030-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
326 PM CDT Wed Jul 31 2024

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Thunderstorms are expected early this evening, with damaging wind
gusts expected in the strongest storms. The potential for
destructive winds is highest across western and central Minnesota,
but the chance for severe weather still exists into eastern
Minnesota and western Wisconsin.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed this afternoon &
evening.

In the hours before

Local storm report, Jul 31, 1:58 PM CDT, 3 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
158 PM CDT Wed Jul 31 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     Tstm Wnd Gst     2 WSW Evansville        46.00N 95.73W
07/31/2024  M53 MPH          Douglas            MN   Mesonet

            Mesonet station MN133 I-94 - Evansville - Mp
            82.8.

0153 PM     Tstm Wnd Gst     2 SW Alexandria         45.87N 95.40W
07/31/2024  M54 MPH          Douglas            MN   ASOS

            ASOS station KAXN Alexandria MN ASOS.

&&

Borghoff
Local storm report, Jul 31, 3:06 PM CDT, 2 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
306 PM CDT Wed Jul 31 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     Tstm Wnd Gst     2 SE Clarissa           46.11N 94.92W
07/31/2024  M53 MPH          Todd               MN   Mesonet

            Mesonet station MN121 U.s.71 - Clarissa - Mp
            197.5.

&&

Borghoff
Special weather statement, Jul 31, 3:20 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
320 PM CDT Wed Jul 31 2024

MNZ043-312100-
Morrison MN-
320 PM CDT Wed Jul 31 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN MORRISON COUNTY
THROUGH 400 PM CDT...

At 320 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fort Ripley to near Royalton. Movement was
east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Little Falls, Pierz, Royalton, Lastrup, Camp Ripley, Morrill,
Buckman, Harding, Genola, Hillman, Little Falls Airport, and Camp
Ripley Junction.

This includes U.S. Highway 10 in Minnesota between mile markers 143
and 157.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central and east central Minnesota.

&&

LAT...LON 4618 9437 4616 9437 4616 9381 4598 9381
      4598 9378 4583 9377 4582 9434 4582 9435
      4580 9433 4580 9434 4581 9436 4620 9440
TIME...MOT...LOC 2020Z 276DEG 26KT 4614 9431 4587 9428

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Borghoff
Special weather statement, Jul 31, 3:23 PM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
323 PM CDT Wed Jul 31 2024

MNZ049-058-312100-
Stearns MN-Meeker MN-
323 PM CDT Wed Jul 31 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN MEEKER AND SOUTHEASTERN
STEARNS COUNTIES THROUGH 400 PM CDT...

At 322 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Albany to 5 miles south of
Paynesville. Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
St. Cloud, Sartell, Waite Park, St. Joseph, Cold Spring, Rockville,
Paynesville, Richmond, Watkins, Kimball, Farming, and Forest City.

This includes Interstate 94 in Minnesota between mile markers 157 and
168.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central Minnesota.

&&

LAT...LON 4531 9422 4531 9425 4515 9426 4522 9476
      4524 9477 4559 9474 4560 9419
TIME...MOT...LOC 2022Z 270DEG 30KT 4553 9467 4530 9474

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Borghoff
Local storm report, Jul 31, 4:05 PM CDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
405 PM CDT Wed Jul 31 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     Tstm Wnd Dmg     Alexandria              45.89N 95.37W
07/31/2024                   Douglas            MN   Trained Spotter

            Delayed report, time estimated from radar.
            Multiple trees downed on power lines and
            roads.

&&

BED
Special weather statement, Jul 31, 5:02 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
502 PM CDT Wed Jul 31 2024

MNZ060-062-312245-
Hennepin MN-Ramsey MN-
502 PM CDT Wed Jul 31 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN HENNEPIN AND
SOUTHWESTERN RAMSEY COUNTIES THROUGH 545 PM CDT...

At 502 PM CDT, trained weather spotters reported a strong
thunderstorm over St. Louis Park, or near Minneapolis, moving east at
15 mph.

HAZARD...Half inch hail.

SOURCE...Trained weather spotters.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Minneapolis, St. Paul, Edina, St. Louis Park, Richfield, Roseville,
Golden Valley, Hopkins, MSP International Airport, Falcon Heights,
Lauderdale, and Fort Snelling.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4501 9313 4490 9314 4488 9319 4487 9337
      4498 9338
TIME...MOT...LOC 2202Z 271DEG 14KT 4493 9332

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

Borghoff

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 1:01 PM CDTSevere Thunderstorm WarningMPXStevens59 min
Jul 31, 1:11 PM CDTSpecial Weather StatementMPXBig Stone49 min
Jul 31, 1:21 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope54 min
Jul 31, 1:48 PM CDTSpecial Weather StatementMPXSwift57 min
Jul 31, 2:07 PM CDTSevere Thunderstorm WarningMPXTodd53 min
Jul 31, 2:14 PM CDTSevere Thunderstorm WarningMPXPope, Swift46 min
Jul 31, 2:37 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Stearns42 min
Jul 31, 3:20 PM CDTSpecial Weather StatementMPXMorrison40 min
Jul 31, 3:23 PM CDTSpecial Weather StatementMPXStearns37 min
Jul 31, 4:37 PM CDTSevere Thunderstorm WarningMPXStevens38 min
Jul 31, 4:44 PM CDTSevere Thunderstorm WarningMPXRenville46 min
Jul 31, 5:02 PM CDTSpecial Weather StatementMPXRamsey43 min
Jul 31, 5:05 PM CDTSevere Thunderstorm WarningMPXHennepin, Ramsey40 min
Jul 31, 5:13 PM CDTSpecial Weather StatementMPXCarver32 min
Jul 31, 5:33 PM CDTSpecial Weather StatementMPXRenville42 min
Jul 31, 5:34 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXDouglas, Pope56 min
Jul 31, 5:36 PM CDTSevere Thunderstorm WarningMPXMcLeod, Renville, Sibley54 min
Jul 31, 5:42 PM CDTSpecial Weather StatementMPXDakota33 min
Jul 31, 6:05 PM CDTSevere Thunderstorm WarningMPXPope, Stevens55 min
Jul 31, 6:12 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Rice48 min
Jul 31, 6:20 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXMcLeod, Sibley44 min
Jul 31, 6:25 PM CDTSevere Thunderstorm WarningMPXDouglas36 min
Jul 31, 6:43 PM CDTSevere Thunderstorm WarningMPXGoodhue62 min
Jul 31, 6:50 PM CDTSpecial Weather StatementMPXLac qui Parle, Swift40 min
Jul 31, 6:56 PM CDTFlash Flood WarningMPXDakota, Goodhue4 hr
Jul 31, 6:58 PM CDTSevere Thunderstorm WarningMPXLe Sueur26 min
Jul 31, 6:59 PM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Swift46 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.